MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 05/04/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing records were reviewed and found no deviations, non-conformances, or other manufacturing issues related to the reported event.Manufacturer reference #: (b)(4).
 
Event or Problem Description
A site reported to rxsight that during implantation of a light adjustable lens in the left eye, the leading haptic tore the capsular bag.The lens was subsequently implanted in the sulcus.No additional information is available regarding the reported event.

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
9492736163
MDR Report Key25375562
Report Number3012712027-2026-00217
Device Sequence Number13058359
Product Code PZK
UDI-Device Identifier00818806020661
UDI-Public(01)00818806020661(11)260208(17)290131
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL07-009871
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Initial Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SINGLE USE INJECTOR, MODEL #63002.
Outcome Attributed to Adverse Event Disability;
Patient Age72 YR
Patient SexFemale